Open Access
Translator Disclaimer
December, 1984 Order Selection in Nonstationary Autoregressive Models
Ruey S. Tsay
Ann. Statist. 12(4): 1425-1433 (December, 1984). DOI: 10.1214/aos/1176346801

Abstract

In Hannan (1980), some limiting properties of the order selection criteria, AIC, BIC, and $\phi(p, q)$ for modeling stationary time series were derived. In this paper, we generalize these properties to the case in which the underlying process follows a nonstationary autoregressive model. We show that BIC and $\phi(p, 0)$ are weakly consistent. For the AIC, we prove that the asymptotic distribution given by Shibata (1976) for the stationary autoregressive models continues to hold.

Citation

Download Citation

Ruey S. Tsay. "Order Selection in Nonstationary Autoregressive Models." Ann. Statist. 12 (4) 1425 - 1433, December, 1984. https://doi.org/10.1214/aos/1176346801

Information

Published: December, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0554.62075
MathSciNet: MR760697
Digital Object Identifier: 10.1214/aos/1176346801

Subjects:
Primary: 62M10
Secondary: 60F15

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.12 • No. 4 • December, 1984
Back to Top